# SDR N6WA2013052605

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 20,261 hours, 13,725 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Trim System
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACH TRIM WILL NOT ENGAGE.
